# SDR SWAA2016091255667

- Difficulty date: August 26, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 68,544 hours, 54,838 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA STUB-FRAME CRACKED AT BS 294.5, STR 7R.  R & R STUB-FRAME IAW SRM AND DWG.
